Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 64, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Nov 24, 2004, 3:38 AM CST for DeKalb County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2004, 3:38 AM CST (09:38 UTC)
- Expired
- Nov 24, 2004, 8:30 AM CST
- In force
- 5 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 240938
FFWHUN
ALC049-241430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
338 AM CST WED NOV 24 2004
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEKALB COUNTY IN NORTHEAST ALABAMA
* UNTIL 830 AM CST
* AT 338 AM CST...FLASH FLOODING WAS REPORTED IN THE COLLINSVILLE
AREA NEAR THE INTERSECTION OF HIGHWAYS 11 AND 68. LAW ENFORCEMENT
OFFICIALS CONFIRMED 4 TO 5 INCHES OF COVERING THE ROAD.
ANOTHER 1/4 TO 1/2 INCH OF RAIN IS LIKELY OVER THE SAME AREA THROUGH
5 AM...WHICH WILL CAUSE THE FLASH FLOODING THREAT TO CONTINUE.
* SOME LOCATIONS AFFECTED INCLUDE...
COLLINSVILLE AND CROSSVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. AS LITTLE AS SIX INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED.
LAT...LON 3440 8572 3402 8572 3401 8619 3422 8611
3438 8592
$$
SCHAUB3 follow-up statements
000 WGUS74 KHUN 241019 FFSHUN ALC049-241430- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 415 AM CST WED NOV 24 2004 ...A FLASH FLOOD WARNING CONTINUES FOR DEKALB COUNTY UNTIL 830 AM CST... AT 415 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OCCASIONAL MODERATE TO HEAVY RAINFALL CONTINUING TO MOVE ACROSS THE WARNED AREA. AT 408 AM CST...LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD FLOODING ALONG HIGHWAYS 11 AND 16 IN THE COLLINSVILLE AREA. MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE FLOOD. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING. REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. LAT...LON 3439 8606 3424 8595 3456 8557 3469 8567 $$
000 WGUS74 KHUN 241211 FFSHUN ALC049-241430- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 610 AM CST WED NOV 24 2004 AT 610 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE OVER DEKALB COUNTY. THIS WILL RESULT IN ANOTHER 1/2 TO 1 INCH OF RAIN THROUGH 830 AM. THEREFORE...THE FLASH FLOOD WARNING CONTINUES FOR THE AREA EAST OF A LINE FROM FORT PAYNE TO CROSSVILLE UNTIL THAT TIME. SOME LOCATIONS AFFECTED THROUGH 830 AM CST INCLUDE... COLLINSVILLE...CROSSVILLE AND FORT PAYNE...AND SURROUNDING AREAS. LOCAL LAW ENFORCEMENT AND EMA OFFICIALS REPORTED 4 TO 5 INCHES OF WATER ON ROADS AT THE INTERSECTION OF HIGHWAYS 11 AND 68 AT 338 AM. ALSO...A BRIDGE WAS WASHED OUT AT 354 AM IN THE ADAMSBURG AREA... A FEW MILES SOUTHEAST OF FORT PAYNE. MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES THAT STALL OR BEGIN TO FLOAT. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM TODAY. REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. LAT...LON 3453 8554 3420 8583 3425 8609 3453 8576 $$ SCHAUB
000
WGUS74 KHUN 241359
FFSHUN
ALC049-241430-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
755 AM CST WED NOV 24 2004
...THE FLASH FLOOD WARING FOR DEKALB COUNTY WILL EXPIRE AT 830 AM...
AT 755 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
LIGHT RAINFALL WAS ENDING ACROSS DEKALB COUNTY...AND THE FLASH FLOOD
THREAT WAS DIMINISHING.
RECENT REPORTS FROM DEKALB COUNTY OFFICIALS INDICATE THAT CONDITIONS
HAVE NOT WORSENED SINCE 4 AM...WHEN WATER WAS REPORTED OVER ROADS IN
THE COLLINSVILLE AREA.
SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF
FLOODING IS ENDING. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 830 AM.
INTERESTS EAST OF A LINE FROM FORT PAYNE TO CROSSVILLE CAN EXPECT
NUISANCE FLOODING SUCH AS PONDING OF WATER ON ROADS TO CONTINUE
THROUGH MUCH OF THIS MORNING.
A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM TODAY.
LAT...LON 3459 8556 3451 8553 3438 8562 3425 8586
3423 8609 3459 8572
$$
SCHAUBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 24, 2:45 AM CST, 53 minutes earlier.
Area forecast discussion, Nov 24, 2:45 AM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 245 AM CST WED NOV 24 2004 .DISCUSSION... VERY ACTIVE NIGHT CONTINUES THROUGHOUT THE TENN VALLEY AND FOR INTERESTS UPSTREAM ACROSS THE LOWER MS VALLEY. PERIODS OF MDT/HVY RAINFALL AND EMBEDDED THUNDER CONTINUE OVER MUCH OF THE FORECAST AREA...AIDED BY TREMENDOUS MOISTURE TRANSPORT WITHIN A STRENGTHENING LOW LEVEL SWERLY JET AND FOCUSED ALONG/NORTH OF A QUASI-STATIONARY FRONTAL BOUNDARY DRAPED ACROSS NORTH-CENTRAL AL. UPSTREAM...STRONG UPPER TROUGH CONTINUES TO EJECT NEWRD ACROSS THE SOUTHERN PLAINS... WITH A RAPIDLY DEEPENING SFC LOW LIFTING NEWRD THROUGH ARKANSAS. PRE-FRONTAL SQUALL LINE AHEAD OF THE MAIN SYSTEM CURRENTLY ACCELERATING EWRD TOWARD WESTERN MS...WITH ADDITIONAL MDT/HVY RAINFALL CONTAINING ISLTD SUPERCELLS NOW TRACKING THROUGH EAST- CENTRAL MS. SHORT TERM (TODAY THROUGH FRIDAY)... UPPER LOW WILL CONTINUE PUSHING NEWRD AND INTO MID MS VALLEY TODAY...DRAGGING A STRONG COLD FRONT TOWARD THE TN VALLEY BY TONIGHT. IN THE NEAR TERM...HEAVY RAIN WILL LIKELY BE THE PRIMARY ISSUE AS WE SEE PERIODS OF HEAVIER CONVECTIVE PCPN PERSIST THROUGH AT LEAST THE MORNING HOURS...SUPPORTED BY H85 THETA-E RIDGE AXIS AND FRONTAL BOUNDARY DRAPED OVER THE AREA...INCREASING DEEP LAYERED SWERLY FLOW...AND STRONG MOISTURE CONVERGENCE/LIFT AHEAD OF THE PRE-FRONTAL TROUGH. ONGOING FLOOD WATCH WILL CONTINUE THROUGH TODAY. IN ADDITION...THIS STRONGLY FORCED/HIGHLY SHEARED ENVIRONMENT WILL ALSO REMAIN CONDUCIVE FOR POSSIBLE LEWPS/BOWING SEGMENTS...AND ISOLATED EMBEDDED SUPERCELLS...WITHIN THE MAIN MOISTURE/SQUALL LINE AXIS THROUGH THE MORNING HOURS. RAIN CHANCES GREATLY DIMINISH FROM WEST TO EAST BY THIS AFTERNOON AS THE BULK OF THE MOISTURE AND MORE FAVORABLE DYNAMICS SHIFTS NORTH AND EAST OF THE AREA. COLD FRONT NOT EXPECTED TO ARRIVE UNTIL TONIGHT...SO SHOULD SEE SOME DECENT TEMPERATURE RECOVERY (HIGHS ARND 70 WEST OF HSV) BY THE AFTERNOON WITH A STRONG SWERLY LOW LEVEL GRADIENT AND PERHAPS SOME PARTIAL CLEARING AS A DRY SLOT MOVES IN. ETA CONTINUES TO HINT AT A NARROW AXIS OF HIGHER INSTABILITY JUST AHEAD OF THE ACTUAL COLD FRONTAL PASSAGE DURING THE AFTERNOON...SO WONT RULE OUT A WEAKER BAND OF PCPN REDEVELOPING DURING THE AFTN. COLD FRONT FINALLY MOVES THROUGH TONIGHT...WITH STRONG CAA COMMENCING LATE AS THE GRADIENT BECOMES NWERLY. SLIGHT CHANCE POPS STILL WARRANTED TONIGHT AS WRAPAROUND MOISTURE ASSOCIATED WITH THE APPROACHING UPPER TROUGH AXIS MOVES BACK IN. THANKSGIVING CONTINUES TO LOOK QUITE COOL...AS STRONG COLD/DRY AIR ADVECTION PERSISTS AND RESIDUAL LOWER CLOUDINESS LINGERS THROUGH A GOOD PORTION OF THE DAY. LOOKING AT AFTERNOON HIGHS ONLY REACHING THE MID/UPPER 40S. HIGH PRESSURE BUILDS OVER THE AREA BY THURSDAY NIGHT. WITH THE LIKELIHOOD OF CLR SKIES AND A DIMINISHING GRADIENT...COULD FINALLY SEE THE FIRST GOOD FREEZE BY FRIDAY MORNING. RETURN FLOW ON THE BACKSIDE OF THE DEPARTING HIGH WILL ALLOW THE AIRMASS TO BEGIN MODERATING BY FRIDAY. LONG TERM (SATURDAY THROUGH TUESDAY)... FAST MOVING S/WV TROUGH WILL SHEAR EWRD AND TOWARD THE AREA BY SATURDAY. THIS WILL BRING A CHANCE OF RAIN FROM SATURDAY INTO EARLY SATURDAY NIGHT AS UVM/CONVERGENCE INCREASES ALONG THE ATTENDANT SFC COLD FRONT. DRY WEATHER WITH NEAR SEASONABLE TEMPERATURES EXPECTED FOR SUNDAY INTO MONDAY AS HIGH PRESSURE SLIDES BY TO THE NORTH. EXTENDED GUIDANCE FAIRLY CONSISTENT IN SHOWING THE NEXT STRONGER SYSTEM ORGANIZING ACROSS THE PLAINS ON TUESDAY...WITH OVERRUNNING PCPN POSSIBLE AS EARLY AS MONDAY NGT. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 68 40 46 31 / 100 20 10 0 SHOALS 69 40 46 30 / 100 20 10 0 CULLMAN 69 41 47 31 / 100 20 10 0 FAYETTEVILLE 68 40 45 30 / 100 20 10 0 FT PAYNE 67 43 44 28 / 100 20 10 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH THROUGH 6 PM WEDNESDAY ALZ001>010-016. TN...FLOOD WATCH THROUGH 6 PM WEDNESDAY TNZ076-096-097. && MR/10
Hazardous weather outlook, Nov 24, 1:30 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 130 AM CST WED NOV 24 2004 ALZ001>010-016-TNZ076-096-097-241100- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 130 AM CST WED NOV 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(OVERNIGHT)... THUNDERSTORMS WILL CONTINUE ACROSS THE TENNESSEE VALLEY AS THEY PUSH EAST FROM MISSISSIPPI. THE BIGGEST THREAT WITH THESE STORMS WILL BE HEAVY RAINFALL. THIS WILL LIKELY AGGRAVATE ANY FLOODING THAT WAS EXPERIENCED EARLIER...THUS A FLOOD WATCH REMAINS IN EFFECT ACROSS THE AREA. THE THREAT FOR FLASH FLOODING...IN ADDITION TO RISING STREAMS AND RIVERS...WILL INCREASE THROUGH THE MORNING HOURS. AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO THE MISSISSIPPI VALLEY...A SECONDARY LINE OF STRONG TO SEVERE THUNDERSTORMS WILL REORGANIZE AND MOVE EAST INTO THE AREA. ALTHOUGH MOST OF THE STORMS WILL REMAIN SOUTH OF THE TENNESSEE VALLEY...ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS. HOWEVER...ISOLATED TORNADOES STILL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY).. THE LINE OF THUNDERSTORMS WILL CONTINUE EAST THROUGH THE MORNING AND EARLY AFTERNOON HOURS...AFFECTING THE AREA EAST OF I-65 BY MIDDAY WEDNESDAY. THE THREAT FOR DAMAGING WINDS AND HEAVY RAINFALL WILL CONTINUE UNTIL THE LINE CLEARS THE AREA...WHICH IS EXPECTED BY LATE AFTERNOON. ONCE AGAIN ISOLATED TORNADOES MAY REMAIN POSSIBLE THROUGH THE MORNING HOURS...ALTHOUGH THE MORE SIGNIFICANT THREAT WILL REMAIN TO THE SOUTH. CONSIDERABLY COOLER AIR WILL RUSH IN LATE WEDNESDAY AS A COLD FRONT SWINGS THROUGH. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY STILL BE NEEDED THROUGH TOMORROW MORNING. PB
In the hours before
Local storm report, Nov 23, 11:51 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1151 PM CST TUE NOV 23 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG LACON 34.33N 86.90W
11/23/2004 MORGAN AL EMERGENCY MNGR
ONE TREE REPORTED DOWN ON HWY 31 AT LACON MOUNTAIN
1145 PM HAIL LACON 34.33N 86.90W
11/23/2004 0.25 INCH MORGAN AL AMATEUR RADIO
SMALL HAIL REPORTED ON HWY 31 AT LACON MOUNTAIN
&&
PNGSpecial weather statement, Nov 24, 1:55 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 155 AM CST WED NOV 24 2004 ALZ001>010-016-TNZ076-096-097-241000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 155 AM CST WED NOV 24 2004 TORNADO WATCH NUMBER 891 HAS BEEN CANCELLED FOR MUCH OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. IN ALABAMA...THE TORNADO WATCH IS NO LONGER IN EFFECT FOR LAUDERDALE...COLBERT...LIMESTONE...CULLMAN...FRANKLIN...MORGAN ...MADISON...JACKSON...AND MARSHALL COUNTIES. IN TENNESSEE...THE TORNADO WATCH IS NO LONGER IN EFFECT FOR LINCOLN...MOORE AND FRANKLIN COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT FOR DE KALB COUNTY IN ALABAMA UNTIL 4 AM. A FLOOD WATCH IS IN EFFECT FOR ALL AREAS THROUGH 6 PM WEDNESDAY. WEAK TO MODERATE RAIN WITH OCCASIONAL THUNDERSTORMS ARE POSSIBLE THROUGH 4 AM. ALTHOUGH THE IMMEDIATE THREAT OF SEVERE WEATHER HAS DIMINISHED...SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS IN CENTRAL AND SOUTHERN MISSISSIPPI MAY REACH NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE AFTER 5 AM...POSSIBLY LASTING THROUGH MID TO LATE WEDNESDAY MORNING. KULA
Special weather statement, Nov 24, 2:39 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 239 AM CST WED NOV 24 2004 ALZ010-241000- DE KALB- 239 AM CST WED NOV 24 2004 ...TORNADO WATCH NUMBER 891 HAS BEEN CANCELED FOR DEKALB COUNTY IN NORTHEAST ALABAMA... SEVERE THUNDERSTORM ACTIVITY HAS MOVED EAST AND SOUTH OF DEKALB COUNTY...THEREFORE THE TORNADO WATCH HAS BEEN CANCELED. LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE PREDAWN HOURS. ALTHOUGH THE IMMEDIATE THREAT OF SEVERE WEATHER HAS DIMINISHED...SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS IN CENTRAL AND SOUTHERN MISSISSIPPI MAY REACH NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE AFTER 5 AM...POSSIBLY LASTING THROUGH MID TO LATE WEDNESDAY MORNING. A FLOOD WATCH IS IN EFFECT FOR ALL AREAS THROUGH 6 PM WEDNESDAY. PLEASE STAY TUNED TO A WEATHER INFORMATION SOURCE FOR UPDATES. SCHAUB
Local storm report, Nov 24, 3:00 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 AM CST WED NOV 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM FLASH FLOOD S FORT PAYNE 34.44N 85.72W
11/24/2004 DEKALB AL EMERGENCY MNGR
MINOR FLOODING REPORTED AT I-59/HWY 35 INTERSECTION. NOT
AFFECTING ANY BUILDINGS.
&&
PNGThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 10:05 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 25 min |
| Nov 23, 10:16 PM CST | Severe Thunderstorm Warning | HUN | Colbert | 29 min |
| Nov 23, 10:38 PM CST | Severe Thunderstorm Warning | HUN | Lawrence | 37 min |
| Nov 24, 12:12 AM CST | Flash Flood Warning | HUN | Franklin, Lawrence, Morgan | 6 hr |
| Nov 24, 1:44 AM CST | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.